# SDR CA060602004

- Difficulty date: May 29, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 17,775 hours
- Engine: Lyc T5317A
- System (JASC): 6220 · Main Rotor Head
- Part: Drag Brace
- Part number: 204011179003
- Part serial: LT01
- Condition: Cracked
- Location: Main Rotor
- Part time: 7,778 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE DRAG BRACE WAS IN THE COMPONENT SHOP GETTING ITS 1200 HR INSPECTION/24 MONTH INSPECTION. THE DRAG BRACE ASSEMBLY WAS PREPARED FOR NDT MAGNETIC PARTICLE INSPECTION. THE NDT SHOP FOUND THIS FITTING WAS CRACKED ON THE IB CURVE. (TC NR 20060602004)
